# SDR R7M2002F00008

- Difficulty date: January 26, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N3593X
- Make and model: Snias AS350B2
- Aircraft serial: 9763
- Engine: Tmeca ARRIEL1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Regulator
- Part number: BFS1551
- Part serial: 478
- Condition: Inoperative
- Location: Tail Rotor
- Part time: 9,763 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FILTER REGULATOR UNIT PRODUCING STIFF TAIL ROTOR PEDDLES.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
